Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have anal fissure due to constipation. Taken suppository and cream. What can I eat to prevent it?

Hello Dr. Grief
i am since 2 days at home with anal fisure caused by constipation.
I am working in a country where i did not speak the same language and i do not now how to treat me with faktu. I received both, cream and supositorium but it burns like hell and i cannot get none inserted.

I also receive some pills, Detralex, but what i do not know it is what to eat.
What can i eat to not constipate?
What should i try to get any of this faktu inside? If i try with the cream and this tube to insert it, i instantly begin to push like beeing on toilet. If i try with the supositorium it burns like hell and it is still pushed back.

Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.

anal fissure is itself a cause for pain and in turn constipation.hence its a vicious cycle.
the suppository and cream help you to pass stools freely.if you're uncomfortable using these you can instead use duphalac syrup.

regarding the can take
1.lot of fibre containing foods such as
Dark-green vegetables
Orange vegetables
Cooked dry beans (legumes)     
Starchy vegetables     
Whole grains

2.lot of fluid intake

3.fruit juices

Mild local discomfort like burning or itching is common with faktu usage.
you have to try and put some of the solution inside.these ointments are there to help you.try to put the cream after you're done with your bowel movement.

along with the tablets and ointment you can also use seitz baths. these help in cleaning ,softening and reducing the pain in the area.

thank you,
wishing you good health

Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor